# SDR EISA95526

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110NE
- Make and model: Boeing 727-81
- Aircraft serial: 18952
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION REVEALS THREE OUTER SKIN CRACKS AT FASTENER HOLES AT LAP JOINT STRINGER 24R, BS 350 RIGHT SIDE.  FABRICATED AND INSTALLED LAP SEAT REPAIR PER SRM 53-30-03.  (M)
